# SDR ASAA2019031928690

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,578 hours, 12,429 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23500
- Part serial: 896538
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 39,003 hours, 11,863 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HISTORY OF THROTTLE STAGGER AT TOP OF CLIMB WITH N1S MATCHED. GROUNDED - YES. REMOVED & REPLACED NR 2 T12 SENSOR REF AMM 73-21-05-400-801-F00. CLEARS FVR DEFERRAL.
